# SDR HEEA0016575

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 5035P2P44
- Condition: Damaged
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CASE LEAKAGE, LOOSE PARTS INSIDE ENCODING ALTIMETER.
